# SDR AALA202012159003

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 18,877 hours, 9,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Emer Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY ACCUMULATOR BOTTLE SHOWS 1150 PSI AT 60 FAHRENHEIT.  SERVICED L1 DOOR EMERGENCY ACCUMULATOR BOTTLE, PER AMM 52-10-00.
